# SDR ASOA201000944

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,863 hours, 11,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE CRACKED APPROX 1" LONG AT UPPER FLANGE OUTBD OF GEAR MANUAL RELEASE PULLEY BRACKET LBL 9.0.  C/W STEP 1 AND 2 OF ASA ECTC, REO 601R-53-11-138.   C/W SEP 3 OF ASA ECTC REO 601R-53-11-138.  C/W STEP 4 OF ASA ECTC REO 601R-53-11-138.  C/W STEP 5 OF ASA ECTC REO 601R-53-11-138.  C/W STEP 6 OF ASA ECTC REO 601R-53-11-138.  C/W STEP 7 AND8 OF ASA ECTC REO 601R-53-11-138.  C/W SEP 9 OF ASA ECTC REO 601R-53-11-138.  C/W STEPS 10,11 AND 12 OF AS ECTC REO601R-53-11-138.    C/W STEPS 13 AND 14 OF ASA EC/TC REO 601R-53-11-138.
